{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,11,7]],"date-time":"2025-11-07T00:27:28Z","timestamp":1762475248648,"version":"build-2065373602"},"reference-count":8,"publisher":"Elsevier BV","license":[{"start":{"date-parts":[[2021,3,1]],"date-time":"2021-03-01T00:00:00Z","timestamp":1614556800000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[2021,3,1]],"date-time":"2021-03-01T00:00:00Z","timestamp":1614556800000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/legal\/tdmrep-license"},{"start":{"date-parts":[[2021,1,6]],"date-time":"2021-01-06T00:00:00Z","timestamp":1609891200000},"content-version":"vor","delay-in-days":0,"URL":"http:\/\/creativecommons.org\/licenses\/by-nc-nd\/4.0\/"}],"content-domain":{"domain":["jaadcasereports.org","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["JAAD Case Reports"],"published-print":{"date-parts":[[2021,3]]},"DOI":"10.1016\/j.jdcr.2020.12.030","type":"journal-article","created":{"date-parts":[[2021,1,14]],"date-time":"2021-01-14T16:50:06Z","timestamp":1610643006000},"page":"42-44","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":1,"special_numbering":"C","title":["Successful transition to encorafenib following vemurafenib-induced drug rash with eosinophilia and systemic symptoms syndrome"],"prefix":"10.1016","volume":"9","author":[{"given":"Peter A.","family":"Young","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Lia C.","family":"Keller","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Gordon H.","family":"Bae","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"78","reference":[{"issue":"7","key":"10.1016\/j.jdcr.2020.12.030_bib1","doi-asserted-by":"crossref","first-page":"588","DOI":"10.1016\/j.amjmed.2011.01.017","article-title":"The DRESS syndrome: a literature review","volume":"124","author":"Cacoub","year":"2011","journal-title":"Am J Med"},{"issue":"10","key":"10.1016\/j.jdcr.2020.12.030_bib2","doi-asserted-by":"crossref","first-page":"1242","DOI":"10.1001\/jamadermatol.2013.5278","article-title":"Vemurafenib-induced DRESS","volume":"149","author":"Wenck","year":"2013","journal-title":"JAMA Dermatol"},{"key":"10.1016\/j.jdcr.2020.12.030_bib3","article-title":"Systematic review of BRAF\/MEK inhibitors-induced severe cutaneous adverse reactions (SCARs)","author":"Torres-Navarro","year":"2020","journal-title":"J Eur Acad Dermatol Venereol"},{"issue":"6892","key":"10.1016\/j.jdcr.2020.12.030_bib4","doi-asserted-by":"crossref","first-page":"949","DOI":"10.1038\/nature00766","article-title":"Mutations of the BRAF gene in human cancer","volume":"417","author":"Davies","year":"2002","journal-title":"Nature"},{"issue":"2","key":"10.1016\/j.jdcr.2020.12.030_bib5","doi-asserted-by":"crossref","first-page":"169","DOI":"10.1007\/s12094-017-1706-2","article-title":"Characteristics of adverse drug reactions in a vemurafenib early post-marketing phase vigilance study in Japan","volume":"20","author":"Uhara","year":"2018","journal-title":"Clin Transl Oncol"},{"key":"10.1016\/j.jdcr.2020.12.030_bib6","doi-asserted-by":"crossref","first-page":"3947","DOI":"10.1200\/JCO.20.00198","article-title":"Systemic therapy for melanoma: ASCO Guideline","volume":"38","author":"Seth","year":"2020","journal-title":"J Clin Oncol"},{"issue":"33","key":"10.1016\/j.jdcr.2020.12.030_bib7","doi-asserted-by":"crossref","first-page":"532","DOI":"10.1016\/j.jdcr.2017.06.027","article-title":"Successful use of dabrafenib after the occurrence of drug rash with eosinophilia and systemic symptoms (DRESS) induced by vemurafenib","volume":"3","author":"Pinard","year":"2017","journal-title":"JAAD Case Rep"},{"issue":"9","key":"10.1016\/j.jdcr.2020.12.030_bib8","doi-asserted-by":"crossref","first-page":"930","DOI":"10.1016\/j.jdcr.2018.08.003","article-title":"Successful dabrafenib transition after vemurafenib-induced TEN in a patient with metastatic melanoma","volume":"4","author":"Tahseen","year":"2018","journal-title":"JAAD Case Rep"}],"container-title":["JAAD Case Reports"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S2352512621000126?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S2352512621000126?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2025,11,7]],"date-time":"2025-11-07T00:22:43Z","timestamp":1762474963000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S2352512621000126"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2021,3]]},"references-count":8,"alternative-id":["S2352512621000126"],"URL":"https:\/\/doi.org\/10.1016\/j.jdcr.2020.12.030","relation":{},"ISSN":["2352-5126"],"issn-type":[{"type":"print","value":"2352-5126"}],"subject":[],"published":{"date-parts":[[2021,3]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Successful transition to encorafenib following vemurafenib-induced drug rash with eosinophilia and systemic symptoms syndrome","name":"articletitle","label":"Article Title"},{"value":"JAAD Case Reports","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.jdcr.2020.12.030","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"article","name":"content_type","label":"Content Type"},{"value":"\u00a9 2021 by the American Academy of Dermatology, Inc. Published by Elsevier, Inc.","name":"copyright","label":"Copyright"}]}}